# SDR TRAX200600748

- Difficulty date: September 5, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 21,168 hours, 18,761 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 179  PAX DOOR AFT DRAG ANGLE CRACKED.
